# SDR SWAA2025111825357

- Difficulty date: October 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL22 AND WL156 AT AFT CARGO COMPARTMENT 2025-636043 <[01]. REPLACED WEB - INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL22 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 146A7502 SHEET: 26 REV; [02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL22 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET:116 REV; [03] REPLACED WEB - INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL22 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET:116 REV.
